# SDR 2006UALA01835

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 39,971 hours, 14,402 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Underserviced
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON DUE TO LEFT OVERWING SLIDE PRESSURE LOW (IN RED BAND).  REPLACED LEFT OVERWING SLIDE BOTTLE.
